Радикалы и связки ассоциативных алгебр

А.В. Келарев

Algebra i Logika (1989)

  • Volume: 28, Issue: 4, page 430-443
  • ISSN: 0373-9252

How to cite

top

Келарев, А.В.. "Радикалы и связки ассоциативных алгебр." Algebra i Logika 28.4 (1989): 430-443. <http://eudml.org/doc/187480>.

@article{Келарев1989,
author = {Келарев, А.В.},
journal = {Algebra i Logika},
keywords = {semigroup graded rings; bands; radicals; A-radical; strict radical; weakly hereditary radical; semilattices},
language = {rus},
number = {4},
pages = {430-443},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Радикалы и связки ассоциативных алгебр},
url = {http://eudml.org/doc/187480},
volume = {28},
year = {1989},
}

TY - JOUR
AU - Келарев, А.В.
TI - Радикалы и связки ассоциативных алгебр
JO - Algebra i Logika
PY - 1989
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 28
IS - 4
SP - 430
EP - 443
LA - rus
KW - semigroup graded rings; bands; radicals; A-radical; strict radical; weakly hereditary radical; semilattices
UR - http://eudml.org/doc/187480
ER -

NotesEmbed ?

top

You must be logged in to post comments.